Reconstructing the Antarctic ice-sheet shape at the Last Glacial Maximum using ice-core data

Turner, F.E. orcid.org/0000-0002-5919-153X, Buck, C.E., Jones, J.M. orcid.org/0000-0003-2892-8647 et al. (3 more authors) (2023) Reconstructing the Antarctic ice-sheet shape at the Last Glacial Maximum using ice-core data. Journal of the Royal Statistical Society Series C: Applied Statistics, 72 (5). pp. 1493-1511. ISSN 0035-9254

Abstract

Metadata

Item Type: Article
Authors/Creators:
Copyright, Publisher and Additional Information:

© 2023 The Royal Statistical Society. This is an Open Access article distributed under the terms of the Creative Commons Attribution License (https://creativecommons.org/licenses/by/4.0/), which permits unrestricted reuse, distribution, and reproduction in any medium, provided the original work is properly cited.

Keywords: Antarctic ice sheet; Bayesian calibration; Gaussian process emulation; palaeo-climatology
Dates:
  • Published: November 2023
  • Published (online): 18 September 2023
  • Accepted: 4 August 2023
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Social Sciences (Sheffield) > Department of Geography (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 02 Oct 2023 09:05
Last Modified: 04 Oct 2024 15:26
Status: Published
Publisher: Oxford University Press (OUP)
Refereed: Yes
Identification Number: 10.1093/jrsssc/qlad078
Related URLs:
Open Archives Initiative ID (OAI ID):

Export

Statistics